2019
Том 71
№ 1

All Issues

Kazimirskii P. S.

Articles: 10
Article (Ukrainian)

Reduction of a pair of matrices over an adequate ring to a special triangular form by means of the same one-sided transformations

Kazimirskii P. S., Zabavskii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 256 - 258

Article (Ukrainian)

A solution to the problem of separating a regular factor from a matrix polynomial

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 483–498

Article (Ukrainian)

The complement of a rectangular matrix, inverse over an associative ring, with respect to an invertible one

Kazimirskii P. S., Lunik F. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 367 –370

Article (Ukrainian)

Necessary conditions for the resolution of a matrix polynomial into linear factors

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 5. - pp. 657–661

Article (Ukrainian)

Reduction of a regular matrix polynomial to quasidiagonal form

Gryniv L. M., Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 318–327

Article (Ukrainian)

Remarks on the theory of rings of finitely generated principal right ideals

Drogomyzhskaya M. N., Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 671—676

Article (Ukrainian)

The factorization of a matrix binomial

Kazimirskii P. S., Urbanovich M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 454—464

Article (Ukrainian)

On the factorization of a matrix polynomial

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 315—325

Brief Communications (Russian)

On the expansion of a quadratic polynomial matrix into a product of linear multipliers

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 115-119

Article (Russian)

Theorem on elementary divisors for a ring of differential operators

Kazimirskii P. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 3. - pp. 309-318

This paper presents the proof of the following theorem:
For any matrix with elements of a differential ring $\Delta_{\tau}$ from $n$ differentiations there exist such reversible over $\Delta_{\tau}$ matrices $P$ and $Q$ for which relationship (1) holds.
If the matrix $A$ is of quadratic order and rank $n$ then (1) has the form of (2).